I am 53years old. my pap test shows mild dysplasia and biopsy report is positive means no need to remove uterus. but still m going to remove my uterus by laproscopic. I am a depression patient since last 20years and continuously taking medicine manicarb sr-400(lithium salt) and libran (since from last 2years). i want to know, either anesthesia dose create any memory loos effect on my brain or any other reaction will be created by these two medications. after biopsy, i felt that i forget things more as compared to before the biopsy. i know its major reason is lithium salt, but m worried about more this memory loss problem. please help me out.
Thanx and best regards,
Hi, I am a CL here not a Dr..to answers some of your questions im just not qualified, they are good important questions and I would wish you to get best possible answers...we do have a "ask the Dr" forum here.
cervical dysplasia indicates abnormal cells, the biopsy report is positive,,,means on some scale ( I have no idea if its 1-5) you do have abnormal concerning cells....positive is not a good word in a biopsy ...negative means all clear no worries.
I do not believe I have ever read of anestesia creating a memory loss other than the lapse of time of the surgery ...ie...you could have a 3 or 10 hour sugery and its like 1 minute passed by when you awake.
Your mempry loss could be one or more than one thing...lithium is used for the most part for bi polar dissorder...for severe depression there are newer more effective medications available. NEVER stop any meds with out Drs help you would need to be weaned off before starting anything new.
stress..you sound like you may have some,,that often makes us forgetfull and lastly you should be checked for early stages of Alztimers/
Im glad your having the laproscopic surgery..a good method easier recovery...when you get your surgery date ,,get back with me I can give loys of advice on pre and post op help.
To sum things up I would advise you to see a new psychologist be real honest about the memory problems a change in meds may be all you need,
When you go to see your gyno the next time before hand sit with a pen and paer and write down your questions ( I do that too) then you can take notes when you speak with him or her.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.